Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 10, Number 3
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The topological uniqueness of complete one-ended minimal surfaces and Heegaard surfaces in $\mathbb {R}^3$
Charles Frohman and William H. Meeks III
J. Amer. Math. Soc. 10 (1997), 495-512
DOI: https://doi.org/10.1090/S0894-0347-97-00215-4
Cohomology of units and $L$-values at zero
J├╝rgen Ritter and Alfred Weiss
J. Amer. Math. Soc. 10 (1997), 513-552
DOI: https://doi.org/10.1090/S0894-0347-97-00234-8
Essential closed surfaces in bounded 3-manifolds
D. Cooper, D. D. Long and A. W. Reid
J. Amer. Math. Soc. 10 (1997), 553-563
DOI: https://doi.org/10.1090/S0894-0347-97-00236-1
Quantum Schubert polynomials
Sergey Fomin, Sergei Gelfand and Alexander Postnikov
J. Amer. Math. Soc. 10 (1997), 565-596
DOI: https://doi.org/10.1090/S0894-0347-97-00237-3
Infinitesimal presentations of the Torelli groups
Richard Hain
J. Amer. Math. Soc. 10 (1997), 597-651
DOI: https://doi.org/10.1090/S0894-0347-97-00235-X
Quasi-flats and rigidity in higher rank symmetric spaces
Alex Eskin and Benson Farb
J. Amer. Math. Soc. 10 (1997), 653-692
DOI: https://doi.org/10.1090/S0894-0347-97-00238-5
Infinitesimal 1-parameter subgroups and cohomology
Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel
J. Amer. Math. Soc. 10 (1997), 693-728
DOI: https://doi.org/10.1090/S0894-0347-97-00240-3
Support varieties for infinitesimal group schemes
Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel
J. Amer. Math. Soc. 10 (1997), 729-759
DOI: https://doi.org/10.1090/S0894-0347-97-00239-7